# SDR HALA20250811244

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N5879K
- Make and model: Airbus A330-343
- Aircraft serial: 01167
- Aircraft time: 34,668 hours, 5,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - COND. MD VENT FAULT. PERFORMED TSM 21-21-00-810-924A ALL TESTS PASSED. HOWEVER, AS A PRECAUTION, WE REMOVED FWD CARGO WALL PANEL 132CX AND FOUND THE LP GROUND SUPPLY/ EMERGENCY RAM AIR INLET DUCT, TO THE MIXER UNIT WAS DISCONNECTED AND DAMAGED. REMOVED FWD CARGO FLOOR PANEL 251VF AND FOUND OTHER END OF DUCT WAS DISCONNECTED AS WELL. REMOVED AND REPLACED DUCT F2123100000000. OPS AND LEAK CHECK OK. VC BITE PER AMM 21-28-00 OK. PANELS AND DUCTING RESTORED. OK FOR SERVICE
